# SDR REXA200900105

- Difficulty date: August 18, 2009
- Submitted: August 24, 2009
- Operation: Air carrier
- Aircraft: N8884E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7884
- Aircraft time: 13,704 hours, 11,267 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38004883
- Part serial: P929
- Condition: Lack Of Lube
- Location: Apu Bay
- Part time: 9,335 hours, 19,715 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ON APU START UP AT KDTW, THE GROUND CREW INFORMED THE CAPTAIN OF SMOKE COMING FROM THE REAR OF THE AIRCRAFT.  THE FLIGHT CREW SHUT DOWN THE APU AND DEPLANED THE PASSENGERS.  CFR WAS CALLED AND VERIFIED THERE WAS NO FIRE.  MAINTENANCE INSPECTED THE AFT EQUIPMENT BAY AND DETERMINED THE SMOKE WAS CAUSED BY THE APU.  THE APU WAS INSPECTED AND FOUND TO BE LOW ON OIL.  THE APU WAS SERVICED AND RUN UP TO CHECK FOR OIL LEAK OR CONSUMPTION.  NO LEAKAGE OR UNUSUAL OIL CONSUMPTION WAS DETECTED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
